Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

How can I do away with premature ejaculation ?

Hi I am 25 years old(male).I am suffering with seegra skalanam(pennis Erection ).I am unable to control it.Please give me a solution for this problem.I am very bad at my girl friend while doing sex.It automatically got erection in sleep also.Suggest me a the needful.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  776
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

No need to worry. You may have to take a couple of tablets. It is normal for you to have this. And now according to your belief, I advise you take the tablets to prevent Premature ejaculation and Erectile dysfunction you have. Tab Cialis 20mg with Tab Paroxetene 20mg well in advance say 12 hours prior to sexual intercourse with your partner.
See that you do not take any other medication for heart disease like Nitrates and antibiotic like
Erythromycin , if so do not take sexual medicines, You may have to get counselling on your part for semans technique and how to go about it.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor